# SDR ASAA2023011741550

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 27,853 hours, 8,811 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Solenoid
- Part number: 3205482
- Part serial: 5606
- Condition: Inoperative
- Location: Nr Eng Anti Ice
- Part time: 27,890 hours, 8,309 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG GROUND WING TAI SOLENOID VALVE INOP. GROUNDED - YES. REPLACED SOLENOID VALVE, OPS/LEAK CHECK OK. REF. B737-900 AMM 30-11-12-400-801.
